# SDR MASA20210420178

- Difficulty date: February 15, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: CC670170693
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR GUIDE FITTING ON LEFT WING REAR SPAR NEAR WS 163.00, FITTING WAS REPLACED PER CRJ/900 SRM 51-42-20-001-001-A01 AND SRM 51-42-06-001-001-A01
